Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2013 (2013), Article ID 762380, 7 pages
http://dx.doi.org/10.1155/2013/762380
Research Article

Vector Variational-Like Inequalities with Generalized Semimonotone Mappings

Department of Mathematics, BITS Pilani, Dubai Campus, 345055 Dubai, UAE

Received 14 August 2012; Accepted 20 October 2012

Academic Editor: Ying Hu

Copyright © 2013 Suhel Ahmad Khan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Suhel Ahmad Khan, “Vector Variational-Like Inequalities with Generalized Semimonotone Mappings,” International Journal of Analysis, vol. 2013, Article ID 762380, 7 pages, 2013. doi:10.1155/2013/762380